# SDR SWAA2020101218229

- Difficulty date: September 22, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 25,873 hours, 11,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 996.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT FUSELAGE SKIN AT APPROXIMATELY STA 996.5, 3.5' BELOW STR 21R, L=2.7', W=2.3' AND .90' DEEP W/Y=25.5.  REWRITTEN FROM DEFECT NR 8419.  THIS N/R WRITTEN TO DOCUMENT PERMANENT REPAIR.  REPAIRED DENT ON RT FUSE SKIN AT APPROXIMATELY STA 996.5; 3.5' BELOW STR 21R, PER SRM 53-00-01-2R-3.  SEE SAM 326 FOR INDIVIDUAL WORK ACCOMPLISHED (SA-M 326 A1200782).
